# SDR MALA050301

- Difficulty date: March 16, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,611 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CORROSION IN LT AISLE FLOORBOARD FLANGE AND RISOR AT STA 294 EXTENDING AFT APPROX 10 INCHES.  REMOVED CORROSION OUT OF LIMITS.  REMOVED DAMAGED SECTION AND INSTALLED NEW SECTION AND SPLICE. REF MESABA EO S53060 REV 3.
